Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Conformal Geometry and Dynamics
Conformal Geometry and Dynamics
ISSN 1088-4173

 

Canonical Thurston obstructions for sub-hyperbolic semi-rational branched coverings


Authors: Tao Chen and Yunping Jiang
Journal: Conform. Geom. Dyn. 17 (2013), 6-25
MSC (2010): Primary 37F30, 37F20, 37F10, 30F30
Published electronically: January 23, 2013
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that the canonical Thurston obstruction for a sub-hyper-
bolic semi-rational branched covering exists if the branched covering is not CLH-equivalent to a rational map.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Conformal Geometry and Dynamics of the American Mathematical Society with MSC (2010): 37F30, 37F20, 37F10, 30F30

Retrieve articles in all journals with MSC (2010): 37F30, 37F20, 37F10, 30F30


Additional Information

Tao Chen
Affiliation: Department of Mathematics, CUNY Graduate Center, 365 Fifth Avenue, New York, New York 10016
Email: chentaofdh@gmail.com

Yunping Jiang
Affiliation: Department of Mathematics, Queens College of CUNY, 65-30 Kissena Blvd, Flushing, NY 11367 and Department of Mathematics, CUNY Graduate Center, 365 Fifth Avenue, New York, New York 10016
Email: yunping.jiang@qc.cuny.edu

DOI: http://dx.doi.org/10.1090/S1088-4173-2013-00250-6
PII: S 1088-4173(2013)00250-6
Received by editor(s): March 19, 2012
Published electronically: January 23, 2013
Additional Notes: The second author is partially supported by the collaboration grant (#199837) from the Simons Foundation, the CUNY collaborative incentive research grant (#1861), and awards from PSC-CUNY. This research is also partially supported by the collaboration grant (#11171121) from the NSF of China and a collaboration grant from the Academy of Mathematics and Systems Science and the Morningside Center of Mathematics at the Chinese Academy of Sciences.
Article copyright: © Copyright 2013 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.